×

zbMATH — the first resource for mathematics

Single-input observability of continuous-time systems. (English) Zbl 0422.93019

MSC:
93B07 Observability
93C99 Model systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. G. Gibson, K. Wirthmüller, A. A. du Plessis, and E. J. N. Looijenga, Topological stability of smooth mappings,Springer Lecture Notes in Mathematics, No. 552, New York. · Zbl 0377.58006
[2] O. M. Graselli, and A. Isidori, Deterministic state reconstruction and reachability of bilinear control processes,Proc. J.A.C.C., San Francisco, June 22–25, 1977.
[3] S. Lojasiewicz,Ensembles semianalytiques, Cours Faculté des Sciences d’Orsay, I.H.E.S., Buressur-Yvette, 1965.
[4] E. Sontag, On the observability of polynomial systems,SIAM J. Control and Optimization, 17(1979),to appear. · Zbl 0409.93013
[5] H. Sussmann, Minimal realizations and canonical forms for bilinear systems,J. of the Franklin Inst., 301, No. 6, 593–604, (1976). · Zbl 0335.93021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.